# SDR AALA20010658

- Difficulty date: April 3, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 7 THROUGH 11 DIM.  RE-SEATED EMERGENCY EXIT LIGHT BATTERY PACK AT ROW 7.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
